# SDR FDEA202507161222

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON NOSE LANDING GEAR LEFT HAND   TRUNNION FITTING AT STATION 595 EXISTING REPAIR SLOT OUT AREA FOUND 02 EACH CRACK   WITH LENGTH APPROXIMATE 1/8". CRACK AREA ON NOSE LANDING GEAR LEFT HAND TRUNNION FITTING AT STATION 595 REPAIRED   AS PER EA# 1-5310-T0384297 P1 TITLE: FUSELAGE - MAINFRAME - CRACK REPAIR ON LH NOSE   LANDING GEAR TRUNNION FITTING, STA 595. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
